# SDR ASAA2023070343863

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 4,071 hours, 1,229 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP PANEL IS BLANK. GROUNDED - YES. RE-POWERED A/C OPS TEST MODE CNTRL PANEL OPS NORMAL REF B737-9 IFIM 22-10-00, GRND VERIFICATION SUCCESSFUL.
